Has anyone actually noticed anything positive after starting this medication?
I've always had symptoms come and go - tremors, numbness and tingling, fatigue - while I was on rebif, tysabri, and now tecfidera. The drugs may very well be (partly?) responsible for their dissipating.
Can these drugs actually reverse symptoms and initiate repair? I hope so. I have no side effects anymore on Tec , so I'll stay on it and at the very least hope for a continuing lack of symptoms and decrease (or no increase) in lesion load. Again, it could be taking part in repair too.
I'm curious to see what others post.
Best of luck to you. Although luck seems so wrong a word but the appropriate sentiment is there.
Reading these forums, some people HAVE reported symptom reversal when they are treated with Tysabri, and if you class Campath as a DMD then SOME people have definitely had reversal of symptoms and disabilities. I also think some people have reported improvements after commencing Gylenia. I am on Gylenia, and noticed nothing. Luckily, that also means no side effects.sardi wrote:Can any of these dmds really work on our symptoms? I thought the best I could hope for was a slowing down of lesions and relapses. Not that our body can't do some healing of it's own. I guess if the disease is slowing down, there's a better likelihood of that.
- Similar Topics
- Last post